# SDR HALA9754

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17 LEFT AT STATION 1136 IS CRACKED AT LOWER FLANGE.  STRINGER 17R AT STATION 1136 CRACKED AT FLANGE STRINGER 16R AT STATION 1136 IS CRACKED.  REMOVED CRACKED LONGERON 17LT FABRICATED REPAIR LONGERON AT 17LT BETWEEN LT STATION 1126 AND 1167 PER SRM 51-10-2, TREATED PER SRM 51-10-3 AND INSTALLED LONGERON, EXISTING FRAME SECTION, 2 EXISTING SPLICES AND 1 EXISTING SHOVEL CLIP PER SRM 51-30-0.  REMOVE CRACKED LONGERON 16 AND 17 RT BETWEEN STATION 1126 AND 1167.  FABRICATED NEW REPAIR LONGERON 16 AND 17, 1 SPLICE, TREATED AND INSTALLED PER SRM 51-10-2, 51-10-3 AND 51-30-2, 51-30-5.  (M)
